On Characterizing Some Discrete Distributions Using an Extension of the Rao-Rubin Theorem
AbstractIn a recent paper, Shanbhag (1977) uses an elementary approach from renewal theory to give an extension of a characterization of the Poisson law by Rao-Rubin (1964). In the present paper, a variant of Shanbhag's result is introduced. Using Shanbhag's and this result, several characterizations of truncated and untruncated distributions are obtained
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 6229.
Date of creation: 1982
Date of revision:
Publication status: Published in Sankhya, The Indian Journal of Statistics, Series A 3.Vol. 4(1982): pp. 415-422
Find related papers by JEL classification:
- C1 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Panaretos, John, 1982. "On a Structural Property of Finite Distributions," MPRA Paper 6242, University Library of Munich, Germany.
- Panaretos, John, 1981. "On the Joint Distribution of Two Discrete Random Variables," MPRA Paper 6226, University Library of Munich, Germany.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.